Self-recursions of the Hauptmodul N (j1, 3)보형으뜸함수 N(j_{1,3})의 자체 순환식

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 224
  • Download : 0
Publisher
HIKARI LTD
Issue Date
2006
Language
English
Citation

INTERNATIONAL MATHEMATICAL FORUM, v.1, no.37, pp.1833 - 1840

ISSN
1312-7594
URI
http://hdl.handle.net/10203/86090
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0